# SDR USAA2013083000006

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 85,572 hours, 28,667 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WHEEL WELL ON KEELBEAM BETWEEN BS 1119 TO 1121, WL 140, RBL 7.5. REPAIRED KEELBEAM IAW EA 205581.
